# SDR SWIA201025241

- Difficulty date: November 29, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 19,653 hours, 12,193 cycles
- Engine: Ge CF34*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT, SECOND FROM REAR, DOES NOT ILLUMINATE.  RELAMPED EMERGENCY LIGHT.
